# SDR R61A201710180767

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 8,014 hours, 5,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 012079
- Condition: Inoperative
- Location: Emergency Light
- Part time: 8,014 hours, 5,577 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT THE R1 DOOR SURROUND BOTTOM SIDE INOPERATIVE. R & R THE POWER SUPPLY IAW AMM 33-50-01.
